# SDR DL738040019

- Difficulty date: January 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 8,073 hours, 3,832 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Acquisition Unit
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER PUSHING TOGA BUTTONS FOR INITIAL T/O POWER ADVANCED TO NEAR T/O POWER.  IMMEDIATELY RECEIVED A MASTER CAUTION LIGHT.  MASTER CAUTION LIGHT WENT OUT 2 TO 3 SECS AFTER THROTTLE TO IDLE.  AMBER REVERSER LIGHTS FOR BOTH ENGINES WERE ON AND REMAINED ON FOR A FEW MORES SECS THEN WENT OUT.  ENGINE ANTI ICE WAS ON.  T/S PER FIM.  REPLACED ENGINE ACQUISITION UNIT PER MM AS PRECAUTION.
